# SDR DALA2025032402194

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 101,530 hours, 21,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT LOWER EXTERIOR EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE REPLACED ALL FOUR FUSES WITHIN THE M733 POWER SUPPLY PER B767-300 WDM 33-51-21. OPERATIOANL CHECK WAS NORMAL. AIRCRAFT IS OK FOR SERVICE. (LP #7114623)
